# SDR DALA2024091008906

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,235 hours, 18,198 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Control Module
- Condition: Odor
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID LAVATORY FACING FORWARD HAS VERY ODD CHEMICAL OR FERTILIZER SMELL. VERY STRONG ODOR THAT AFFECTS EYES AND THROAT. CORRECTIVE ACTION: R/R FAUCET CONTROL MODULE. IAW B767 AMM REF 38-11 NO FAULT FOUND . NO SMELL NOTED. OPS CHK NML.
